Proceedings of the American Mathematical Society. Volume 137, Number 7, 2009
Contents of Volume 137, Number 7 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Regularity index of Hilbert functions of powers of ideals Tran Nam Trung Proc. Amer. Math. Soc. 137 (2009), 2169-2174. Abstract,...
Đã lưu trong:
Hovedforfatter: | American Mathematical Society |
---|---|
Format: | Bài viết |
Sprog: | English |
Udgivet: |
American Mathematical Society
2009
|
Fag: | |
Online adgang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/812 |
Tags: |
Tilføj Tag
Ingen Tags, Vær først til at tagge denne postø!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Lignende værker
-
Proceedings of the American Mathematical Society. Volume 137, Number 12, 2009
af: American Mathematical Society
Udgivet: (2009) -
Proceedings of the American Mathematical Society. Volume 137, Number 4, 2009
af: American Mathematical Society
Udgivet: (2009) -
Proceedings of the American Mathematical Society. Volume 137, Number 8, 2009
af: American Mathematical Society
Udgivet: (2009) -
Proceedings of the American Mathematical Society. Volume 137, Number 11, 2009
af: American Mathematical Society
Udgivet: (2009) -
Proceedings of the American Mathematical Society. Volume 137, Number 1, 2009
af: American Mathematical Society
Udgivet: (2009)